# SDR CA970318012

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Landing Gear
- Part time: 2,566 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND. PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) REPLACED.
